I can finally say that I have stopped my hair-loss. KABOOOM
AM I HAPPY? yes, bc it stopped of course... AM I THAT HAPPY? No. why? read on pls...
Used Fin for a good YEAR, and it didn't do ****. Only thing it did was give me a bad shed all year long !!! I AM SURE. Actually my hair was better the first month i took it, but then the shed hit, and went on all year long (it did drop from time to time, but never ended).
Started Avodart 2,5 months ago. After ONLY 1 month of everyday use (0,5mg) my hair-loss stopped . . . . . . . .
Now backed down to using Avodart 2 - 3 times a week, bc i simply don't want to use it everyday.
I really can't believe it actually. I don't lose any hairs anymore when showering ..... I can rub as much as i want, and maybe only 1 hair is found in my hands :s.
Before starting fin I never had a shed, I only had a slow recession at my temples (that was it!), when i started fin a good year ago my hair was sheding all year through, and the recession got worse !!!!!!!!!!!!!!!!!!! ****ING FIN !!!
i really can't get around it... fin made things worse for me, while it does the same as Avodart. (OKAAYY avodart is stronger, and inhibits 2 Iso forms)
I read SO much **** on these forums, god damn, and that kept me away from AVODART. Thing like stay away from dut, it will cause more recession at the hairline, cause ED, cause wrinkles, cause this, cause that...... **** NOOO !!! **** NOO !!! My libido is still fine, din't get wrinkles, nothing at all.
I HATE ALL THOSE PEOPLE that said not to use it. IF I KNEW a year ago what Avodart does for me, then I would be a prefect NW 2 !!! **** this (yes NW 2 is perfect in my eyes !!! )
I'm sooo angry at those people, but so happy that Avodart does work. Really CAN't get my head around it that fin only made things worse......... pff.
BUT OKAY that's over now (can't turn back time), after 2,5 months on DUT i can safely say that my shedding has stopped, and I have regrown a lot of small tiny white hairs in the temple regions again. (but i think it is too late for them to grow out into terminal hairs). Thanks finasteride !!! thanks, yr my best friend. )))
AND GUYS, I AM NOT going to answer any stupid questions about this topic. When I needed help, I never got good help on this forum, bc no one seemed to care ) well i do care about you, that is why i'm giving this update. Sure some people helped me with my questions, but then then there were times when i really really needed advice and NO ONE gave me any )). I can only say I got here on my own, not thanks to you guys. You know the feeling when 500 people look at your thread, and not 1 person gives advice or an answer... )) it is really fun, knowing your hair is falling out and you need some reassurance or advice.
I only would like to thank the Administrator, and some guys that posted back to me over the past 15 months.
I am starting RU in a couple of months for sure. (tip for those who want to keep their hair for many years to come.)